About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 476287, 4 pages
http://dx.doi.org/10.1155/2013/476287
Research Article

The Closed Graph Theorem and the Space of Henstock-Kurzweil Integrable Functions with the Alexiewicz Norm

Facultad de Ciencias Físico Matemáticas, Benemérita Universidad Autónoma de Puebla, Avenida San Claudio y 18 Sur, Colonia San Manuel, 72570 Puebla, PUE, Mexico

Received 5 June 2012; Accepted 25 December 2012

Academic Editor: Martin Schechter

Copyright © 2013 Luis Ángel Gutiérrez Méndez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Swartz, Introduction to Gauge Integrals, World Scientific, Singapore, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. L. G. Merino, Integraciones de Denjoy de funciones con valores en espacios de Banach [Ph.D. thesis], Universidad Complutense de Madrid, 1997.
  3. C. S. Höning, “There is no natural Banach space norm on the space of Kurzweil-Henstock-Denjoy-Perron integrable functions,” in Proceedings of the 30th Seminario Brasileiro de Análise, October 1989.
  4. P. Pérez Carreras and J. Bonet, Barrelled Locally Convex Spaces, vol. 131 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1987. View at MathSciNet
  5. G. Köthe, Topological Vector Spaces. II, vol. 237 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1979. View at MathSciNet
  6. J. C. Ferrando, “On convex-Suslin spaces,” Acta Mathematica Hungarica, vol. 55, no. 3-4, pp. 201–206, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. H. Kruse, “Badly incomplete normed linear spaces,” Mathematische Zeitschrift, vol. 83, pp. 314–320, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Nakamura, “On quasi-Souslin space and closed graph theorem,” Proceedings of the Japan Academy, vol. 46, pp. 514–517, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Q. D. Zhu and Z. X. Zhao, “A-complete spaces and the closed graph theorem,” Acta Mathematica Sinica, vol. 24, no. 6, pp. 833–836, 1981. View at MathSciNet
  10. E. Pap and C. Swartz, “On the closed graph theorems,” in Generalized Functions and Convergence, pp. 355–359, World Scientific, Teaneck, NJ, USA, 1990. View at MathSciNet
  11. R. Beattie and H.-P. Butzmann, “Countability, completeness and the closed graph theorem,” in Generalized Functions, Convergence Structures, and Their Applications, pp. 375–381, Plenum Press, New York, NY, USA, 1988. View at Zentralblatt MATH · View at MathSciNet